A Caltech Library Service

Absence of Ballistic Motion

Simon, Barry (1990) Absence of Ballistic Motion. Communications in Mathematical Physics, 134 (1). pp. 209-212. ISSN 0010-3616. doi:10.1007/BF02102095.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


For large classes of Schrödinger operators and Jacobi matrices we prove that if h has only one point spectrum then for φ_0 of compact support lim/_(t→∞)^(t−2)∥xe^(−ith)ϕ_0∥^2 = 0.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Simon, Barry0000-0003-2561-8539
Additional Information:© 1990 Springer-Verlag. Received February 20, 1990. Research partially supported by NSF grant number DMS-8801918 Communicated by T. Spencer.
Funding AgencyGrant Number
Subject Keywords:Neural Network; Statistical Physic; Complex System; Nonlinear Dynamics; Large Classis
Issue or Number:1
Record Number:CaltechAUTHORS:20180315-132837134
Persistent URL:
Official Citation:Cite this article as: Simon, B. Commun.Math. Phys. (1990) 134: 209.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85336
Deposited By: Ruth Sustaita
Deposited On:16 Mar 2018 14:47
Last Modified:15 Nov 2021 20:27

Repository Staff Only: item control page